Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY LARIAT; SNARE, FLEXIBLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY LARIAT; SNARE, FLEXIBLE
Model Number
00711119
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medical device broke while being used during colonoscopy - no injury to patient.
New Search
Submit an Adverse Event Report
Brand Name
LARIAT
Common Device Name
SNARE, FLEXIBLE
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
15592613
Report Number
15592613
Device Sequence Number
2328309
Product Code
FDI
UDI-Device Identifier
00724995182632
UDI-Public
(01)00724995182632(17)240913(11)210914(10)2109972
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/20/2022
Report Date
(Section F)
09/20/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00711119
Device Catalogue Number
00711119
Device Lot Number
2109972
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/07/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Date Report Sent to FDA
09/20/2022